# SDR DL757020619

- Difficulty date: June 3, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 31,957 hours, 15,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3166981
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EXT DOOR SLIDE EMERGENCY LIGHT INOP.  REPLACED REFLECTOR.
